# SDR HEEA078758

- Difficulty date: May 6, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,976 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Part serial: 75115
- Condition: Inoperative
- Location: Vor System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WOULD NOT TRANSMIT. PERFORMED PRELIMINARY INSPECTION, FOUND V101 BAD, AND R477 BAD.  REPLACED.  REPAIRED.  ADJUSTED TO SPECS.  BENCH CHECK GOOD.
